# SDR AALA202412111702

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 72,338 hours, 30,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR EXIT PLASTIC COVER NEAR FLOOR MISSING. REMOVED AND REPLACED FORWARD DOOR EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-01.
